On bi-invariant word metrics

Swiatoslaw Gal, Jarek Kedra

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove that bi-invariant word metrics are bounded on certain Chevalley groups. As an application we provide restrictions on Hamiltonian actions of such groups.
Original languageEnglish
Pages (from-to)161-175
Number of pages15
JournalJournal of Topology and Analysis
Volume3
Issue number2
DOIs
Publication statusPublished - Jun 2011

Fingerprint Dive into the research topics of 'On bi-invariant word metrics'. Together they form a unique fingerprint.

  • Cite this